# SDR CALA2014061600750

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MID FREQ & HIGH FREQ EDC FRAMES AT STRINGER 8L STATION 500H LT FOUND INBD FASTENER CRACKED, RADIUS & OTBD FASTENER GOOD.  REPAIRED FRAMES AT STATION 500H LT IAW EA 5310-04716 REV G.
